# SDR A6WA200540254

- Difficulty date: July 15, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 7,548 hours, 6,459 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 84084, MWC 131, RT SIDE UNDERFLOOR SUPPORT STRUCTURE IS CRACKED 1.0 INCH AT FS 621, RBL 40, WL 73. REPAIRED BY REMOVING DAMAGED SECTION OF ANGLE, FABRICATING AND INSTALLING REPAIR ANGLES IAW REO.  (K)
